# SDR ACE020508

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 51,329 hours
- Engine: Pwa PT6A65B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Split
- Location: Nlg Tire
- Part time: 61 hours, 48 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE LOOSING AIR AFTER LANDING (BET)  REPLACED NOSE TIRE ASSY (FOUND INNER TUBE SPLIT ON SEAM 1/8).  THIS IS THE LATEST IN A STRING OF INNER TUBE FAILURES FOR UNDETERMINED REASONS.  THIS WAS A CANADIAN MANUFACTURED  TUBE AND THE FAILURE SEEMS TO BE AT A DEFECT IN A JOINING SEAM.
